A Theory of Income and Dividend Smoothing Based on Incumbency Rents

Fudenberg, Drew and Tirole, Jean (1995) A Theory of Income and Dividend Smoothing Based on Incumbency Rents. Journal of Political Economy, 103 (1). pp. 75-93.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/736
Item Type: Article
Language: English
Date: February 1995
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:736
URI: http://publications.ut-capitole.fr/id/eprint/1007

Actions (login required)

View Item View Item